MAUDE Adverse Event Report: Biosense Webster Inc VARIPULSE¿ Bi-Directional Catheter; Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation

Biosense Webster Inc VARIPULSE¿ Bi-Directional Catheter; Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation
Catalog Number D141201
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
VARIPULSE¿ Bi-Directional Catheter
Common Device Name
Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50809221
Report Number3013300026-2026-03061
Device Sequence Number8653706
Product Code QZI
UDI-Device Identifier10846835025460
UDI-Public(01)10846835025460(17)261128(10)31805732L
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141201
Device Lot Number31805732L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown